# SDR HEEA072375

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,409 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3388
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOPERATIVE.  NO DISPLAY ON SCREEN. PERFORMED PRELIMINARY INSPECTION. COULD NOT VERIFY COMPLAINT.  CLEANED SLIGHT CORROSION ON BOARDS AND CONNECTORS.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
